MAUDE Adverse Event Report: SPACELABS HEALTHCARE ARIATELE TELEMETRY TRANSMITTER

SPACELABS HEALTHCARE ARIATELE TELEMETRY TRANSMITTER
Model Number 96281
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted spacelabs healthcare to request repair for an ariatele that failed to alarm.No patient or user harm was reported.Spacelabs healthcare technical support attempted to contact the customer for additional information regarding reported failure to alarm, however the customer has not responded to attempts to get additional information.The device has been received, however has not yet been evaluated.A follow-up report will be submitted in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
The customer's device was returned to spacelabs healthcare for evaluation.The complaint condition was not verified.The ariatele was found to have a damaged case and broken battery connector.The broken parts were replaced, functional and performance testing was performed, and the device was returned to the customer for use.

Brand Name
ARIATELE TELEMETRY TRANSMITTER
Common Device Name
TELEMETRY TRANSMITTER
Manufacturer (Section D)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer (Section G)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer Contact
whitney snyder
35301 se center st
snoqualmie, WA 98065
MDR Report Key24408320
Report Number3010157426-2026-00040
Device Sequence Number9748476
Product Code MHX
UDI-Device Identifier10841522100352
UDI-Public(01)10841522100352(11)231223
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K121480
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96281
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown